BibTeX record journals/apal/Miller90

download as .bib file

@article{DBLP:journals/apal/Miller90,
  author    = {Arnold W. Miller},
  title     = {Projective Subsets of Separable Metric Spaces},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {50},
  number    = {1},
  pages     = {53--69},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90054-6},
  doi       = {10.1016/0168-0072(90)90054-6},
  timestamp = {Fri, 21 Feb 2020 21:18:26 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Miller90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics